MAUDE Adverse Event Report: ALMA LASERS LTD ALMA HARMONY

ALMA LASERS LTD ALMA HARMONY
Catalog Number AAHG25102201BR0002
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The importer reported that user facility reported that a patient experienced burns and blisters at the treatment site following the use of the alma harmony system.
 
Event or Problem Description
The importer reported that user facility reported that a patient experienced burns and blisters at the treatment site following use of the alma harmony system.

Brand Name
ALMA HARMONY
Common Device Name
ALMA HARMONY
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key21977296
Report Number3004167969-2025-00009
Device Sequence Number15752388
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public(01)07290110123369(11)240801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230308
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale